# SDR UALA2013061704164

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,759 hours, 26,914 cycles
- Engine: Pwa PW2040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: RIGHT L/E COWL BETWEEN WING AND FUSELAGE MISSING FASTENER.  REPLACED MISSING FASTENER.
